# SDR SIMA20150529006

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 37,880 hours, 34,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT’S FLASHLIGHT INOPERATIVE.  FLIGHT CREW PLACARDED IAW MEL 25-53.  R & R FLIGHT ATTENDANT`S FWD FLASHLIGHT BATTERY IAW 145-EEL-08-12.  OPERATIONS CHECKED GOOD.  PLACARDS REMOVED & MEL RESTORED.
